# SDR YV3R2021090100492

- Difficulty date: August 24, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Make and model: Robsin R22
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 5032
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 ENGINE TACH NEEDLE READS 70% WITH ENGINE SHUT DOWN.
